Jump to content
Sign in to follow this  
Dave1994

Effexor and Hyperhidrosis/Blushing

Recommended Posts

Hello all,

This question is for those who previously posted about the success they've had with taking Effexor (if I could tag the regular poster Beastywild, I would!). 

Did you, as well as blushing, have any issues with head/face sweating too? If so, did Effexor help the reduce this anxiety symptom?

Thanks!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Loading...
Sign in to follow this  

×
×
  • Create New...